# SDR FDEA2020031740563

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NDA6612
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR UPPER AFT CORNER HAS A CRACK INDICATION AT THE UPPER   FASTENER HOLE. (MARKED) FASTENER HOLE OVERSIZED TO .213 TO REMOVE CRACK. NDT VERIFIED CRACK REMOVED   REF SRM 51-31-01-0G
